<  Back to the Polytechnique Montréal portal

Modeling of Three-Dimensional Diffusible Resistors With the One-Dimensional Tube Multiplexing Method

Jean-Numa Gillet, Jean-Yves Degorce and Michel Meunier

Article (2009)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/19559/
Journal Title: Semiconductor Science and Technology (vol. 24, no. 9)
Publisher: IOP Publishing
DOI: 10.1088/0268-1242/24/9/095010
Official URL: https://doi.org/10.1088/0268-1242/24/9/095010
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 11:02
Cite in APA 7: Gillet, J.-N., Degorce, J.-Y., & Meunier, M. (2009). Modeling of Three-Dimensional Diffusible Resistors With the One-Dimensional Tube Multiplexing Method. Semiconductor Science and Technology, 24(9), 11 pages. https://doi.org/10.1088/0268-1242/24/9/095010

Statistics

Dimensions

Repository Staff Only

View Item View Item